Advertisement

Mathematical Notes

, Volume 97, Issue 5–6, pp 970–973 | Cite as

Two inequalities for a sequence of blow-ups

  • A. V. Pukhlikov
Short Communications
  • 25 Downloads

Keywords

blow-up germ of a surface prime divisor valuation multiplicity of a 1-cycle oriented graph 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. Pukhlikov, Birationally Rigid Varieties, in Math. Surveys Monogr. (Amer. Math. Soc., Providence, RI, 2013), Vol. 190.Google Scholar
  2. 2.
    V. A. Iskovskikh and Yu. I. Manin, Mat. Sb. 86(1), 140 (1971) [Math. USSR-Sb. 15, 141 (1972)].MathSciNetGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2015

Authors and Affiliations

  1. 1.University of LiverpoolLiverpoolUK

Personalised recommendations